thumbnail

Some problems concerning the distribution of the late paleozoic gastropod Omphalotrochus

Science

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Some problems concerning the distribution of the late paleozoic gastropod Omphalotrochus
Series title:
Science
Volume
120
Issue:
3110
Year Published:
1954
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
233
Last page:
234
Number of Pages:
2